SU(2)<sup>2</sup>-invariant G<inf>2</inf>-instantons

Author: 

Lotay, J
Oliveira, G

Publication Date: 

5 January 2018

Journal: 

Mathematische Annalen

Last Updated: 

2021-08-28T06:43:16.86+01:00

Issue: 

1-2

Volume: 

371

DOI: 

10.1007/s00208-017-1636-x

page: 

961-1011

abstract: 

© 2018, The Author(s). We initiate the systematic study of G2-instantons with SU(2)2-symmetry. As well as developing foundational theory, we give existence, non-existence and classification results for these instantons. We particularly focus on R4× S3with its two explicitly known distinct holonomy G2metrics, which have different volume growths at infinity, exhibiting the different behaviour of instantons in these settings. We also give an explicit example of sequences of G2-instantons where “bubbling” and “removable singularity” phenomena occur in the limit.

Symplectic id: 

956118

Submitted to ORA: 

Submitted

Publication Type: 

Journal Article